RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2008, Volume 42, Issue 1, Pages 88–91 (Mi faa2895)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

On Characteristic Classes of $Q$-manifolds

S. L. Lyakhovich, E. A. Mosman, A. A. Sharapov

Tomsk State University

Abstract: Characteristic classes are defined for supermanifolds equipped with a homological vector field $Q$. We construct an infinite series of characteristic classes defined in terms of the second covariant derivatives of $Q$.

Keywords: homological vector field, $Q$-manifold, characteristic class

DOI: https://doi.org/10.4213/faa2895

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2008, 42:1, 75–77

Bibliographic databases:

UDC: 515.164.32
Received: 30.05.2006

Citation: S. L. Lyakhovich, E. A. Mosman, A. A. Sharapov, “On Characteristic Classes of $Q$-manifolds”, Funktsional. Anal. i Prilozhen., 42:1 (2008), 88–91; Funct. Anal. Appl., 42:1 (2008), 75–77

Citation in format AMSBIB
\Bibitem{LyaMosSha08}
\by S.~L.~Lyakhovich, E.~A.~Mosman, A.~A.~Sharapov
\paper On Characteristic Classes of $Q$-manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 2008
\vol 42
\issue 1
\pages 88--91
\mathnet{http://mi.mathnet.ru/faa2895}
\crossref{https://doi.org/10.4213/faa2895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2423983}
\zmath{https://zbmath.org/?q=an:1164.58002}
\elib{http://elibrary.ru/item.asp?id=14634464}
\transl
\jour Funct. Anal. Appl.
\yr 2008
\vol 42
\issue 1
\pages 75--77
\crossref{https://doi.org/10.1007/s10688-008-0010-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255229000010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-41549150265}


Linking options:
  • http://mi.mathnet.ru/eng/faa2895
  • https://doi.org/10.4213/faa2895
  • http://mi.mathnet.ru/eng/faa/v42/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mosman E., Sharapov A., “All stable characteristic classes of homological vector fields”, Lett. Math. Phys., 94:3 (2010), 243–261  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Lyakhovich S.L., Mosman E.A., Sharapov A.A., “Characteristic classes of $Q$-manifolds: classification and applications”, J. Geom. Phys., 60:5 (2010), 729–759  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:354
    Full text:150
    References:65
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020